High Levels Of Liver Enzymes
May 8, 2012
I was diagnosed last september and started treatment immediately. My doctor put me on Stocrin and Truvada. Luckily I had no side effects and since then my viral load is undetectable and CD4 counts above 500. I feel very healthy.
Today I've just had new lab results. Abnormally SGPT 174 U/L, CK 332.2 U/L and ALP 120.5 U/L.
I called my doctor immediately and she asked me to visit her as soon as possible. Need more tests to get done. I am quite worried. This means my liver is damaged? You think meds effect?
My mother died at 50 due to heart attack. My grandfather also has cardiac problems. CK level is too high! I am very scared honestly.
I don't drink but I take vitamins and some supplements daily. You think they might cause? What should I do?
By the way I've started to eat too much these days don't know why but I try to eat healthy food. No fast food and meat. Lots of vegetables and fish. I put on weight 6kg in a month. ( Cholesterol 209 mg/dl )
So what should I do now? Switch meds?
Thanks for your help.
Response from Dr. Henry
It would be unusual for Stocrine and Truvada to be the main cause of liver irritation (no need to panic-those levels are of concern but not scary). Sorting out your viral hepatitis (hepatitis means liver irritation-not necessarily serious damage) status, whether you have any fatty liver, and more specific cardiac tests would be typical starting point to finding out what is going on. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Protected Anal Sex Worried I Have HIV
- Cold Hands After Masturbation Worried I Have HIV
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Itchy Vagina After Genital Rubbing Sign Of HIV AIDS
- Oral Ulcers After Touching Precum Sign Of HIV AIDS
- Stinging Pain After Precum Touching Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.